# SDR UALA2011062903197

- Difficulty date: June 25, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 84,476 hours, 10,182 cycles
- Engine: Pwa PW40903
- System (JASC): 2561 · Life Jacket
- Part: Door
- Condition: Damaged
- Location: Life Vest
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE VEST DOOR IS BROKEN OFF AT SEAT 9AB.   ALL LIFE VESTS DOORS WERE OPENED BY AIRSERVE.  SEEMS WAS BROKEN AT THAT TIME.  REPLACED BROKEN LIFE VEST COMPT DOOR AND INSTALLED SECURITY SEAL.
